# SDR NSVA2011143

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 39,234 hours, 45,920 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF RECEIVED A MASTER WARNING TAIL PIPE HOT LIGHT, ALSO NOTICED A 10 PERCENT DECREASE IN NG + A 10 PERCENT LOSS IN ENGINE OIL PRESSURE ON THE RIGHT ENGINE. RESEALED SPOT DETECTORS, CLEANED & TIGHTENED DEC PLUG OPS CHECKED GOOD.
